# SDR IXXA0500027S

- Difficulty date: September 4, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT FUSELAGE TAIL SECTION LONGERON CRACK DAMAGE AT STA 1785.00 L-17 LT.  REPAIR WAS ACCOMPLISHED IAW DC8 SRM 53-1-0 PG1, DC8 SRM 53-5-3 FIG 5 SHEET 1.  REMOVED CRACKED LONGERON 171 IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NEW LONGERON ( EXTRUSION S 1616757) IAW DDC8 SRM 53-5-3 FIG 5 SHEET 1.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED NEW LONGERON IAW DC8 SRM 51-3-0 PG 1-2 DC8 SRM 51-1-21 PG 1 DC8 SRM 51-1-20D PG9.
